# SDR COMA9511997

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 2450 · AC Power Distribution System
- Part: Current Relays
- Condition: Failed
- Location: Nr 2 Bus
- Stage of operation: UK
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

NR 2 ELECTRICAL BUS FAILED.  RESET THE NR 2 AND NR 4 OVER CURRENT RELAYS.  SYSTEM CHECKS NORMAL AND AIRCRAFT RETURNED TO SERVICE.
